Fuzzy perfect maps and fuzzy paracompactness.



Downloads per month over past year

Lupianez, Francisco Gallego (1998) Fuzzy perfect maps and fuzzy paracompactness. Fuzzy Sets and Systems, 98 (1). pp. 137-140. ISSN 0165-0114

[thumbnail of 36.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/S0165011496003533


In this paper we prove that S-paracompactness, S*-paracompactness, fuzzy paracompactness, and .-fuzzy paracompactness are invariants and inverse invariants of various types of fuzzy perfect maps.

Item Type:Article
Uncontrolled Keywords:Fuzzy perfect map; S-paracompactness; S*-paracompactness; fuzzy
Subjects:Sciences > Mathematics > Logic, Symbolic and mathematical
ID Code:15330
Deposited On:23 May 2012 09:26
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page